# SDR ASAA2014092209198

- Difficulty date: September 22, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 16,734 hours, 5,069 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INOPERATIVE, NO PROMPT ON MCDU MENU.  CIRCUIT BREAKER CLOSED.  ACFT GROUNDED.  PREFORMED FIM TASK 23-15-801, SATCOM REPORT RESTORED. ACFT OK FOR SERVICE.
